# SDR SWAA2021081096846

- Difficulty date: July 20, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 311 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 23 LEFT AT B.S. 311; W.L. 167. ; / [02] REMOVED DAMAGE ON STRIGER 23 LEFT AT BS 311; WL 167; AREA 1' X 1' IAW SRM 53-10-15-1A-1 ALLOWABLE DAMAGE 1.[04] REJECTED ITEM 2: 2 EA FASTENERS REQUIRE REPLACEMENT FOR HEAD DAMAGE. (FORWARD OF REMOVED FASTENER AND INBOARD OF REMOVED FASTENER). NEW FAULT RAISED.; [05] REMOVED CORROSION ON STRIGER 23 LEFT AT BS 311; WL 167; AREA 1' X 2' IAW SRM 53-10-15-1A-1 ALLOWABLE DAMAGE 1.  REMOVED 2 EA FASTENERS ; FORWARD OF REMOVED FASTENER AND INBOARD OF REMOVED FASTENER IAW SRM 51-40-02-0G-0; [06] VERIFIED REMOVAL OF CORROSION ON STRIGER 23 LEFT AT BS 311; WL 167; AREA 1' X 2' IAW SRM 53-10-15-1A-1 ALLOWABLE DAMAGE 1. REJECTION ITEM 1 CORRECTED ON TTG8Q005VSF2.  VERIFIED REMOVED 2 EA FASTENERS ; FORWARD OF REMOVED FASTENER AND INBOARD OF REMOVED FASTENER IAW SRM 51-40-02-0G-0 FOR REJECTED ITEM 2; [07] ACCOMPLISHED 10X VISUAL INSPECTION NO DEFECTS NOTED; FOUND TO BE OUT OF LIMITS PER SRM 53-10 15-1A-1 FIGURE 108 DETAIL E; FOUND TO BE OUT OF LIMITS PER SRM 53-10 15-1A-1 FIGURE 108 DETAIL E RRECTION STEP 10; [14] VERIFIED STEP 13; [15] ALL STEPS COMPLETED FOR EA 21-153-02064 IS COMPLETE; [16] VERIFIED ALL STEPS COMPLETED FOR EA 21-153-02064 IS COMPLETE;
